Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

August 3, 2011Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 3, 2011, 8:53 PM EDT for Sussex County, New Jersey. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2011, 8:53 PM EDT (00:53 UTC)
Expired
Aug 3, 2011, 9:45 PM EDT
In force
52 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 133 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WWUS81 KPHI 040053
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
853 PM EDT WED AUG 3 2011

NJZ001-008-PAZ055-040145-
MONROE PA-MORRIS NJ-SUSSEX NJ-
853 PM EDT WED AUG 3 2011

...ISOLATED THUNDERSTORMS SHOULD AFFECT MONROE...MORRIS AND SUSSEX 
COUNTIES...

AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
POSSIBILITY OF ISOLATED THUNDERSTORMS EMBEDDED WITHIN A LINE OF 
HEAVY SHOWERS EXTENDING FROM 46 MILES NORTHEAST OF MONTAGUE TO 11 
MILES NORTH OF MONTAGUE TO 16 MILES NORTHEAST OF SCRANTON...MOVING 
SOUTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR HIGH POINT 
AROUND 915 PM...HAINESVILLE...VERNON VALLEY AROUND 930 PM...FRANKLIN 
AND BRANCHVILLE AROUND 945 PM.

HEAVY RAINFALL WILL OCCUR FOR AN HOUR OR SO WITH AMOUNTS OF ONE HALF 
TO 1 INCH POSSIBLE IN A COUPLE OF LOCATIONS. BE ALERT FOR THE 
POSSIBILITY OF LOCALIZED FLOODING.

LAT...LON 4120 7437 4110 7448 4104 7449 4105 7444
      4101 7439 4100 7430 4096 7428 4110 7496
      4112 7495 4126 7514 4112 7495 4115 7491
      4127 7484 4131 7480 4135 7468

$$

FORECASTER:  DRAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 3, 8:46 PM EDT, 7 minutes earlier.

Area forecast discussion, Aug 3, 8:46 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
846 PM EDT WED AUG 3 2011

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL TRACK ACROSS THE REGION TONIGHT THEN
SLIDE OFFSHORE THURSDAY MORNING. HIGH PRESSURE BUILDS IN LATE
THURSDAY AND FRIDAY BEFORE SHIFTING TO OUR EAST SATURDAY. A WARM
FRONT IS SCHEDULED TO LIFT NORTH ACROSS THE AREA SATURDAY NIGHT INTO
SUNDAY, THEN A COLD FRONT MOVES THROUGH LATE SUNDAY. HIGH PRESSURE
THEN GRADUALLY BUILDS IN FOR MONDAY AND TUESDAY, HOWEVER A FRONTAL
BOUNDARY MAY BE LIFTING NORTHWARD TOWARD OUR AREA WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
815 PM UPDATE; STMTS FOR HEAVY RAIN PRODUCING TSTMS MOVING STEADILY
ESEWD. CAN DUMP .50 TO .75 IN AN HOURS TIME. MIGHT HAVE A WIND GUST
TO 25 KNOTS. MAX SO FAR TODAY... AS FAR AS WE CAN TELL 0.47 IN
WALKILL OF SUSSEX COUNTY NJ AS OF 00Z.

USING COSPA THIS EVENING...MUCH BETTER THAN HRRR. LOOKS LIKE THE
ECMWF QPF FROM THE 12Z RUN WILL BE DECENT...AS ALSO THE DAY1 HPC QPF.

815 PM GRIDS INCLUDING WX/POPS WERE ADJUSTED TO CATEGORICAL FOR A
PORTION OF THE AREA.

PWAT IS AT ITS HIGHEST THIS EVENING RANGING FROM MAYBE 1.7 IN THE
N EDGE OF THE FA IN NNJ TO 1.9 IN PHL. THIS ALL DECREASES AFTER
06Z FROM NW TO SE.

95 PCTTILE QPF FROM HPC THIS EVENING OFFERS A LOW PROB .50 IN 6 HRS.
COMBINATION OF FGEN...INCREASING INSTABILITY ALOFT AND HIGH PWAT
MAY FIND US WITH SPOTTY 1INCH AMOUNTS 21Z-06Z TIME FRAME.

SHORT WAVE PASSAGE SHOULD MEAN A DECREASE IN THE POTENTIAL FOR
HEAVY RAIN AFTER 07Z.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE UPPER LEVEL JET STREAK REMAINS FURTHER TO THE NORTH AND THE
MODELS ARE SHOWING AN ENHANCEMENT OF PRECIPITATION WITHIN THE LEFT
EXIT REGION OF THIS FEATURE...TOO FAR TO REALLY IMPACT US TOMORROW
MORNING AFTER 12Z. THE FLOW ALOFT REMAINS OUT OF THE NORTHWEST AS
THE MID- LEVEL LOW OVER MAINE MOVES FURTHER OUT TO SEA AND THE
RIDGING JUST UPSTREAM SLOWLY PUSHES EAST. THE TROUGH OVER MAINE
FINALLY PUSHES FAR ENOUGH EAST TO HAVE LITTLE INFLUENCE ON OUR
REGION EXCEPT FOR THE SURFACE LOW PRESSURE TURNING THE WINDS TO
THE EAST ONCE AGAIN. THIS WILL TAMP DOWN TEMPERATURES ONCE AGAIN
UNDER MOSTLY CLOUDY SKIES THURSDAY AND A FEW LIGHT SHOWERS ACROSS
OUR FAR NORTHERN AREAS.

BY THURSDAY NIGHT WE BEGIN TO CLEAR OUT AS HIGH PRESSURE MOVES IN
FROM THE WEST UNDER A BUILDING MID-LEVEL RIDGE. WINDS WILL STILL
REMAIN OUT OF THE EAST SOUTHEAST ON FRIDAY SO TEMPERATURES WILL NOT
BE ABLE TO CLIMB TOO MUCH UNDER THIS COOLER FLOW. IT IS NOT UNTIL
EARLY SATURDAY THAT THE HIGH MOVES OFF THE COAST DO WE SEE A RETURN
FLOW SETUP AND PROVIDE A BIT MORE WARM AIR TO ADVECT INTO THE
REGION. THE LOW-LEVEL FLOW IS RATHER WEAK SATURDAY MORNING BUT IT
DOES INCREASE A BIT AHEAD OF AN APPROACHING WARM FRONT LATER IN THE
DAY. THERE IS A PIECE OF MID-LEVEL ENERGY THAT WILL EJECT FROM THE
UPPER MID-WEST INTO OUR REGION AHEAD OF THE FRONTAL PASSAGE, SO WE
COULD SEE SHOWER ACTIVITY BEGIN BY EARLY AFTERNOON ON SATURDAY AND
SPREAD TO THE NORTHEAST THROUGHOUT THE DAY. CONVECTION IS ANOTHER
POSSIBILITY ON SATURDAY, BUT WITH TEMPERATURES STILL ON THE COOLER
SIDE, IT IS DOUBTFUL THAT WE REACH CONVECTIVE TEMPERATURES AND
ACHIEVE MUCH SURFACE INSTABILITY...ELEVATED CONVECTION INDUCED BY
THE WARM FRONT SHOULD BE THE LIFT NEEDED.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A CLOSED LOW ALOFT IS FORECAST TO REMAIN OVER HUDSON BAY THROUGH THE
LONG TERM. SHORT WAVES ROTATING AROUND IT SHOULD GIVE US A COUPLE OF
PRECIPITATION CHANCES AND SHOULD KEEP EXCESSIVELY HIGH TEMPERATURES
AT BAY THROUGH THE PERIOD. THERE ARE NATURALLY MODEL TIMING
DIFFERENCES EVEN AS SOON AS THE FIRST COLD FRONT IN THE LONG TERM.
WE SIDED TOWARD A CONSENSUS SOLUTION, A BIT SLOWER THAN THE 00Z WED
ECMWF SOLUTION.

POPS WERE GIVEN EQUAL WEIGHT BETWEEN SATURDAY NIGHT FOR THE WARM
FRONT AND THE COLD FRONTAL PASSAGE ON SUNDAY. THE MODELS ARE
DEVELOPING A TRIPLE POINT LOW THAT COULD ENHANCE NOT ONLY
PRECIPITATION INTENSITY BUT ALSO STRONGER THUNDERSTORM POTENTIAL (IN
THE WARM SECTOR) IN OUR CWA SUNDAY. SOUTH OF THE WARM FRONT SUNDAY
SHOULD BE A RATHER HOT AND HUMID DAY AND IN ALL LIKELIHOOD THE MOST
HUMID DAY IN THE LONG TERM. HEAT INDICES ARE FORECAST TO BE WELL
INTO THE 90S ALONG THE PIEDMONT AND AWAY FROM THE OCEAN ON THE
COASTAL PLAIN. WE BUMPED UP MAX TEMPS ABOVE STAT GUIDANCE BECAUSE OF
THE RELATIVELY HIGH FORECAST 850MB TEMPS.

THE COLD FRONT SHOULD MOVE THROUGH OUR CWA ABOUT SUNDAY NIGHT WITH
THE POSSIBILITY OF A SECONDARY FRONT OR UPPER LEVEL TROUGH MOVING
THROUGH ABOUT MONDAY. THE LATTER IS THE REASON WE KEPT THE SLIGHT
CHANCE POPS FOR THUNDERSTORMS.

TUESDAY APPEARS TO BE THE DRIEST DAY IN THE LONG TERM BEFORE THE
NEXT SHORT WAVE COMES ALONG. THIS SHOULD HELP DEVELOP A LOW PRESSURE
SYSTEM ON THE PREVIOUS STALLED FRONT OVER THE LOWER MISSOURI VALLEY
AND THEN SLIDE IT OVER OR JUST SOUTH OF OUR CWA ON WEDNESDAY.

THESE SERIES OF FRONTS AND PRECIPITATION SHOTS SHOULD HELP MODERATE
TEMPERATURES SOMEWHAT. WHILE THERE WILL BE CHANCES FOR MORE 90S,
OUTSIDE OF SUNDAY, DEW POINTS ARE FORECAST TO BE IN THE 60S OR
LOWER. MAX TEMPERATURES IN GENERAL WERE TOWARD THE WARM END OF THE
ENSEMBLE STAT MEMBERS WHILE MIN TEMPS WERE CLOSE TO HPC AND STAT
GUIDANCE.

PLEASE REFER TO THE LATEST INFORMATION FROM THE NHC ABOUT EMILY.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE 00Z TAFS WILL CONTINUE THE MAINLY MVFR FORECAST FOR THE
OVERNIGHT WITH A BAND OF IFR CONDITIONS ASSOCIATED WITH THE
HEAVIER SHOWERS ALONG APPROXIMATELY A KABE TO KTTN LINE.

THE FORECAST MODELS THAT ARE VERIFYING THE BEST ARE TAKING A BAND
OF HEAVIER SHOWERS AND ISOLATED THUNDERSTORMS CURRENTLY
APPROACHING THE POCONOS ACROSS OUR NORTHERN TERMINALS LATER THIS
EVENING. THE AMOUNT OF INSTABILITY ALOFT IS FORECAST TO DIMINISH
AS THE NIGHT CONTINUES AND WE SUSPECT SO SHOULD THE PRECIPITATION
INTENSITY AS WE GET LATER IN THE OVERNIGHT. BECAUSE THE AMOUNT OF
THUNDER IS FAIRLY ISOLATED, WE ONLY CARRIED A CB CLOUD GROUP.

FARTHER TO THE SOUTH ALONG A KRDG TO KPHL LINE CONFIDENCE IS NOT
AS HIGH THAT THIS BAND OF HEAVIER SHOWERS WILL MAKE IT, SO WE
CARRIED LIGHTER SHOWERS WITH DEVELOPING MVFR CONDITIONS.

THE NEXT SLICE OF TERMINALS SOUTH WE CARRIED LIGHTER SHOWERS FOR
THE FIRST COUPLE OF HOURS, A BREAK AND THEN PLACED THEM ON THE
SOUTHERN PERIPHERY OF THE SHOWERS OVERNIGHT.

AFTER MIDNIGHT, A LOW PRESSURE SYSTEM WILL SLIDE SOUTH OF THE
TERMINALS ACROSS MARYLAND AND DELAWARE. THIS WILL BACK THE WINDS
MORE TO THE NORTHEAST AND WE BELIEVE SHOULD ESTABLISH A WIDESPREAD
MVFR CIG ACROSS THE AREA. AREAS OF IFR CIGS SHOULD ALSO FORM, BUT
WE ARE NOT CONFIDENT ENOUGH TO CARRY IT AT ANY TERMINAL SITES.
BECAUSE OF THE EXISTING CLOUD COVER, WE SUSPECT THAT VSBYS WILL
REMAIN IN THE MVFR CATEGORY.

BECAUSE WINDS ARE FORECAST TO REMAIN FROM THE NORTHEAST, WE
FORECAST ONLY SLOW IMPROVEMENT DURING THE MORNING ON THURSDAY,
GAINING VFR CONDITIONS IN VSBY FIRST, BUT PROBABLY CONTINUING
MVFR CIGS INTO THE AFTERNOON.

OUTLOOK...
MAINLY DRY WEATHER IS EXPECTED FOR THURSDAY NIGHT INTO SATURDAY
AS HIGH PRESSURE BUILDS OVER OUR REGION. A COUPLE OF FRONTAL
BOUNDARIES, ONE FROM THE SOUTHWEST AND ONE FROM THE NORTHWEST,
MAY BRING SHOWERS AND THUNDERSTORMS LATE SATURDAY INTO MONDAY
BEFORE HIGH PRESSURE RETURNS WITH FAIR WEATHER TUESDAY.

&&

.MARINE...
LOW PRESSURE, OVER LAKE ERIE THIS AFTERNOON, WILL DROP SOUTHEAST
AND MOVE OFF THE DELMARVA COAST LATE TONIGHT ON ITS WAY OUT TO SEA.
AS IT DOES, A NORTHEAST WIND IS EXPECTED TO INCREASE AND WAVE
HEIGHTS WILL BUILD. SEAS SHOULD REACH SMALL CRAFT ADVISORY CRITERIA
ON OUR OCEAN WATERS FROM LATE THURSDAY INTO EARLY FRIDAY. THEREFORE,
WE WILL RAISE AN SCA FROM 21Z THU TO 16Z FRI ON OUR OCEAN WATERS
WITH THIS PACKAGE. HIGH PRESSURE, BUILDING IN FROM THE NORTH, WILL
ALLOW WINDS AND SEAS TO DROP BACK BELOW ADVISORY CRITERIA LATER
FRIDAY INTO SUNDAY. THE HIGH IS THEN FORECAST TO MOVE OFF TO THE
EAST AS ANOTHER FRONTAL SYSTEM APPROACHES. AS THIS FRONTAL SYSTEM
CROSSES OUR AREA, WINDS AND SEAS COULD AGAIN APPROACH ADVISORY
CRITERIA LATER SUNDAY INTO MONDAY.

&&

.CLIMATE...
MONTHLY RER'S ARE POSTED AND FOR KPHL AND KACY THESE ARE ALL TIME
MONTHLY RECORD! DIDNT GET A CHANCE TO CHECK KTTN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 PM THURSDAY TO NOON EDT FRIDAY FOR
     ANZ450>455.

&&

SYNOPSIS...DRAG/GORSE
NEAR TERM...DRAG 845P
SHORT TERM...HEAVENER
LONG TERM...GIGI
AVIATION...GIGI/RPW
MARINE...RPW
CLIMATE...
Hazardous weather outlook, Aug 3, 3:33 PM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT WED AUG 3 2011

DEZ001-MDZ008-NJZ001-007>010-012>027-PAZ054-055-060>062-067>071-
041945-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
333 PM EDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-041945-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
333 PM EDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. ANY
STRONGER STORM COULD PRODUCE LOCALLY GUSTY WINDS AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>454-041945-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
333 PM EDT WED AUG 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO NOON EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ455-041945-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
333 PM EDT WED AUG 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THURSDAY TO NOON EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. ANY
STRONGER STORM COULD PRODUCE LOCALLY GUSTY WINDS AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-041945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
333 PM EDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 3, 8:11 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
811 PM EDT WED AUG 3 2011

NJZ007-PAZ054-055-060>062-040115-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-WARREN NJ-
811 PM EDT WED AUG 3 2011

...SCATTERED THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...
MONROE...NORTHAMPTON AND WARREN COUNTIES...

AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
EMBEDDED THUNDERSTORMS WITHIN A LINE OF HEAVIER SHOWERS EXTENDING
FROM 10 MILES NORTH OF LEHIGHTON TO 39 MILES NORTHWEST OF READING TO
70 MILES WEST OF WILKES-BARRE...MOVING SOUTHEAST AT 25 MPH. THE
THUNDERSTORMS SHOULD BE NEAR CHRISTMANS...SUMMIT HILL AROUND 815
PM...PENN FOREST RESERVOIR...NEW MAHONING AROUND 830
PM...WANAMAKERS...NEW TRIPOLI AROUND 845 PM...NEFFS...COFFEETOWN
AROUND 900 PM...FULLERTON AND KUTZTOWN AROUND 915 PM.

A SHORT PERIOD OF HEAVY RAINFALL WILL OCCUR IN A FEW PLACES. BE
ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.

LAT...LON 4069 7507 4039 7591 4054 7622 4058 7609
      4059 7607 4059 7603 4064 7600 4074 7578
      4084 7594 4091 7600 4098 7584 4100 7575
      4102 7575 4103 7572

FORECASTER: DRAG
Special weather statement, Aug 3, 8:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
853 PM EDT WED AUG 3 2011

NJZ001-008-PAZ055-040145-
MONROE PA-MORRIS NJ-SUSSEX NJ-
853 PM EDT WED AUG 3 2011

...ISOLATED THUNDERSTORMS SHOULD AFFECT MONROE...MORRIS AND SUSSEX
COUNTIES...

AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
POSSIBILITY OF ISOLATED THUNDERSTORMS EMBEDDED WITHIN A LINE OF
HEAVY SHOWERS EXTENDING FROM 46 MILES NORTHEAST OF MONTAGUE TO 11
MILES NORTH OF MONTAGUE TO 16 MILES NORTHEAST OF SCRANTON...MOVING
SOUTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR HIGH POINT
AROUND 915 PM...HAINESVILLE...VERNON VALLEY AROUND 930 PM...FRANKLIN
AND BRANCHVILLE AROUND 945 PM.

HEAVY RAINFALL WILL OCCUR FOR AN HOUR OR SO WITH AMOUNTS OF ONE HALF
TO 1 INCH POSSIBLE IN A COUPLE OF LOCATIONS. BE ALERT FOR THE
POSSIBILITY OF LOCALIZED FLOODING.

LAT...LON 4120 7437 4110 7448 4104 7449 4105 7444
      4101 7439 4100 7430 4096 7428 4110 7496
      4112 7495 4126 7514 4112 7495 4115 7491
      4127 7484 4131 7480 4135 7468

FORECASTER:  DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 9:53 PM EDTSpecial Weather StatementPHIMercer52 min
Aug 3, 10:33 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 3 more117 min
Aug 4, 12:18 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Ocean and 1 more117 min
Aug 4, 3:55 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more11 hr
Aug 3, 8:11 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Northampton64 min
Aug 3, 9:02 PM EDTSpecial Weather StatementPHIBerks, Bucks, Montgomery58 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.